Woldaregay, M.M., Duressa, G.F.. (1400). Exponentially fitted tension spline method for singularly perturbed differential difference equations. سامانه مدیریت نشریات علمی, 11(2), 261-282. doi: 10.22067/ijnao.2021.68227.1009
M.M. Woldaregay; G.F. Duressa. "Exponentially fitted tension spline method for singularly perturbed differential difference equations". سامانه مدیریت نشریات علمی, 11, 2, 1400, 261-282. doi: 10.22067/ijnao.2021.68227.1009
Woldaregay, M.M., Duressa, G.F.. (1400). 'Exponentially fitted tension spline method for singularly perturbed differential difference equations', سامانه مدیریت نشریات علمی, 11(2), pp. 261-282. doi: 10.22067/ijnao.2021.68227.1009
Woldaregay, M.M., Duressa, G.F.. Exponentially fitted tension spline method for singularly perturbed differential difference equations. سامانه مدیریت نشریات علمی, 1400; 11(2): 261-282. doi: 10.22067/ijnao.2021.68227.1009


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.